TITLE

Nonlinear Boundary Value Problems on Semi-Infinite Intervals using Weighted Spaces: An Upper and Lower Solution Approach

AUTHOR(S)
Donal O'Regan; Baoqiang Yan; Ravi P. Agarwal
PUB. DATE
February 2007
SOURCE
Positivity;Feb2007, Vol. 11 Issue 1, p171
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Abstract??This paper presents a lower and upper solution approach for singular second order boundary value problems on the half line and establishes the existence of positive, unbounded and monotone solutions.
ACCESSION #
23877145

 

Related Articles

  • Multiple Positive Solutions via Index Theory for Singular Boundary Value Problems with Derivative Dependence. Baoqiang Yan; Donal O�??Regan; Ravi Agarwal // Positivity;Nov2007, Vol. 11 Issue 4, p687 

    Abstract  The existence of multiple positive solutions is presented for the singular second-order boundary value problems $$\left\{\begin{array}{ll} x^{\prime\prime}\Phi(t)f(t,x,x') =0, 0 using the fixed point index, where f may be singular at x  =  0 and x�?�...

  • Phase Separation in a Bidirectional Two-Lane Asymmetric Exclusion Process. Jiang, Rui; Nishinari, Katsuhiro; Mao-Bin Hu; Yong-Hong Wu; Qing-Song Wu // Journal of Statistical Physics;Jul2009, Vol. 136 Issue 1, p73 

    This paper studies a bidirectional two-lane asymmetric exclusion process, in which particles move in opposite direction on the two lanes. Interaction between the two lanes is implemented as follows: particle hops with rate p when there is a particle at the same site in the other lane, otherwise...

  • On Systems of Boundary Value Problems for Differential Inclusions. Erbe, Lynn; Tisdell, Christopher C.; Wong, Patricia J. Y. // Acta Mathematica Sinica;Mar2007, Vol. 23 Issue 3, p549 

    Herein we consider the existence of solutions to second-order, two-point boundary value problems (BVPs) for systems of ordinary differential inclusions. Some new Bernstein�Nagumo conditions are presented that ensure a priori bounds on the derivative of solutions to the differential...

  • Coerciveness Estimate for Ventcel Boundary Value Problem for a Differential Equation. Aibeche, Aissa; Favini, Angelo; Goldstein, Jerome A. // Semigroup Forum;Mar2005, Vol. 70 Issue 2, p269 

    We give some simple algebraic conditions on the coefficients of a boundary value problem for a differential equations of Ventcel type, depending on a spectral parameter, which guarantee the existence, uniqueness of a solution and coerciveness estimate, for a spectral parameter lying in some sector.

  • A note on a boundary value problem for the Bitsadze equation in Wiener-type domains. �elebi, A. Okay // Journal of Applied Functional Analysis;Jan2007, Vol. 2 Issue 1, p73 

    In this article, we consider the boundary value problem wz�z� = F (z, wz�), z ? D, Rex|?D = f1, Rewz�|?D = f2, Imw(z0) = c1, Imwz� (z0) = c2, z0 ? D�, and discuss the conditions under which the solution exists in a Wiener-type domain D ? C.

  • Asymptotic analysis of a parabolic semilinear problem with nonlinear boundary multiphase interactions in a perforated domain. Mel'nik, T.; Sivak, O. // Journal of Mathematical Sciences;Jan2010, Vol. 164 Issue 3, p427 

    We consider a parabolic semilinear problem with rapidly oscillating coefficients in a domain Oe that is e-periodically perforated by small holes of size $\mathcal {O}$(e). The holes are divided into two e-periodical sets depending on the boundary interaction at their surfaces, and two different...

  • Parabolic pseudodifferential equations. Vasil�ev, V.; Kuz�michev, A. // Differential Equations;Mar2006, Vol. 42 Issue 3, p452 

    The article discusses a parabolic version of the theory of the elliptic and parabolic boundary value problems for pseudodifferential equations in the simplest two-dimensional case. All relevant equations, notations and calculations are presented.

  • On boundary value problems for systems of linear generalized ordinary differential equations with singularities. Ashordiya, M. // Differential Equations;Mar2006, Vol. 42 Issue 3, p307 

    The article focuses on the boundary value problems for systems of linear generalized ordinary differential equations with singularities. The existence of a solution of the system of linear generalized ordinary differential equations was analyzed. All relevant equations, solutions and...

  • New trace formulae for a quadratic pencil of the Schr�dinger operator. Chuan Fu Yang // Journal of Mathematical Physics;Mar2010, Vol. 51 Issue 3, p033506 

    This work deals with the eigenvalue problem for a quadratic pencil of the Schr�dinger operator on a finite closed interval with the two-point boundary conditions. We will obtain new regularized trace formulas for this class of differential pencil.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics